This content is PDF only. Please click on the PDF icon to access.
In the article by Captain Julius R. Pearson and Lt. Colonel Albert W. Wallace, "The Syndrome of Paroxysmal Tachycardia with Short P-R Interval and Prolonged QRS Complex, with Report of Two Cases," in the ANNALS OF INTERNAL MEDICINE, 1944, Volume 21 (November), page 838, it is stated "he was given 0.2 gm. acetyl-beta-methyl-choline chloride subcutaneously." This figure (which was a typographical error in the manuscript) should read 0.02 gm. The larger quantity would be a dangerous overdose. We are indebted to the Medical Department of Merck and Co., Inc., for calling attention to this oversight.
Learn more about subscription options.
Register Now for a free account.
DOSAGE OF ACETYL-BETA-METHYL-CHOLINE CHLORIDE. Ann Intern Med. 1945;22:294. doi: 10.7326/0003-4819-22-2-294
Download citation file:
Published: Ann Intern Med. 1945;22(2):294.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only